Klt singularities of horospherical pairs  [ Singularités klt des paires horosphériques ]
Annales de l'Institut Fourier, Tome 66 (2016) no. 5, pp. 2157-2167.

Soient X une G variété horosphérique et D un -diviseur de X stable sous l’action d’un sous-groupe de Borel B de G et tel que D+K X est -Cartier. Nous démontrons, en utilisant les résolutions de Bott-Samelson, que la paire (X,D) est klt si et seulement si D=0.

Let X be a horospherical G-variety and let D be an effective -divisor of X that is stable under the action of a Borel subgroup B of G and such that D+K X is -Cartier. We prove, using Bott–Samelson resolutions, that the pair (X,D) is klt if and only if D=0.

Reçu le : 2015-10-14
Révisé le : 2016-02-21
Accepté le : 2016-03-23
Publié le : 2016-07-27
DOI : https://doi.org/10.5802/aif.3060
Classification : 14E30,  14M15,  14M27
Mots clés : Paires klt, variétiés de drapeaux, variétés horosphériques, résolutions de Bott-Samelson
@article{AIF_2016__66_5_2157_0,
     author = {Pasquier, Boris},
     title = {Klt singularities of horospherical pairs},
     journal = {Annales de l'Institut Fourier},
     pages = {2157--2167},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {66},
     number = {5},
     year = {2016},
     doi = {10.5802/aif.3060},
     language = {en},
     url = {www.numdam.org/item/AIF_2016__66_5_2157_0/}
}
Pasquier, Boris. Klt singularities of horospherical pairs. Annales de l'Institut Fourier, Tome 66 (2016) no. 5, pp. 2157-2167. doi : 10.5802/aif.3060. http://www.numdam.org/item/AIF_2016__66_5_2157_0/

[1] Alexeev, Valery; Brion, Michel Stable reductive varieties. II. Projective case, Adv. Math., Volume 184 (2004) no. 2, pp. 380-408 | Article

[2] Bott, Raoul; Samelson, Hans Applications of the theory of Morse to symmetric spaces, Amer. J. Math., Volume 80 (1958), pp. 964-1029 | Article

[3] Demazure, Michel Désingularisation des variétés de Schubert généralisées, Ann. Sci. École Norm. Sup. (4), Volume 7 (1974), pp. 53-88 (Collection of articles dedicated to Henri Cartan on the occasion of his 70th birthday, I)

[4] Hansen, H. C. On cycles in flag manifolds, Math. Scand., Volume 33 (1973), p. 269-274 (1974)

[5] Kollár, János Rational curves on algebraic varieties, Ergebnisse der Mathematik und ihrer Grenzgebiete (3), Volume 32, Springer-Verlag, Berlin, 1996, viii+320 pages | Article

[6] Kumar, Shrawan; Schwede, Karl Richardson varieties have Kawamata log terminal singularities, Int. Math. Res. Not. IMRN (2014) no. 3, pp. 842-864

[7] Lauritzen, Niels; Thomsen, Jesper Funch Line bundles on Bott-Samelson varieties, J. Algebraic Geom., Volume 13 (2004) no. 3, pp. 461-473 | Article

[8] Lazarsfeld, Robert Positivity in algebraic geometry. II, Ergebnisse der Mathematik und ihrer Grenzgebiete (3), Volume 49, Springer-Verlag, Berlin, 2004, xviii+385 pages (Positivity for vector bundles, and multiplier ideals) | Article

[9] Pasquier, Boris Variétés horosphériques de Fano, Bull. Soc. Math. France, Volume 136 (2008) no. 2, pp. 195-225

[10] Pasquier, Boris A survey on the singularities of spherical varieties (2015) (http://arxiv.org/abs/1510.03995)

[11] Ramanathan, A. Schubert varieties are arithmetically Cohen-Macaulay, Invent. Math., Volume 80 (1985) no. 2, pp. 283-294 | Article